MAUDE Adverse Event Report: CONMED LARGO CRYSTALVIEW; ARTHROSCOPE

CONMED LARGO CRYSTALVIEW; ARTHROSCOPE
Catalog Number CV4000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the cv4000, crystalview pro irrigation console was used on (b)(6) 2024 and ¿they experienced a patient getting into cardiac arrest during arthroscopic shoulder surgery.They wanted us to control/calibrate the pumps pressure settings to clear that the pump didn´t cause any damage.I went to the clinic and talked to the surgeon & anesthesiologist at 12.30 cet: the procedure was done on the patient¿s left side with the patient placed on his stomach.Cv4000 was set to a pressure of 50 mmhg.After approximately 40 minutes they were wrapping up the surgery and that¿s when the patient went into cardiac arrest.They preformed cpr and the patient was later transported to hospital.The patient had no known kidney or heart disease and had never undergone any shoulder- or lung surgery.¿.Further assessment found there was no known device malfunction, and the user did not indicate that the cv4000 device caused the patient¿s cardiac arrest, but "wants to eliminate all possible factors for the incident and wishes to have the pump settings controlled so they know that the set pressure was what it was set to be.The patient was discharged from the hospital [on (b)(6) 2024].Head nurse reported that the patient is ok.".This report is being raised due to the reported injury of cardiac arrest, with no report of a device malfunction.
 
Additional Manufacturer Narrative
Evaluation of the device had its error log downloaded and reviewed for any error events.No anomalies found for the time period of operation concerning this event.Evaluated, repaired, calibrated and tested.Sro evaluation found motor shaft loose and replaced the shuttle valve motor assembly.Repair/evaluation completed.Final test completed and met all specifications.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no prior data was found.A two-year review of complaint history revealed there has been a total of one report, regarding one device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to carefully read the conmed tube sets instruction manuals for detailed instructions regarding the proper use and set-up of the irrigation system console, irrigation system tubing and irrigation system accessories before using the conmed crystalview¿ pro irrigation console.Do not allow this device to run unattended.Patient safety requires that the equipment be continuously monitored during operation under the supervision of a trained and licensed physician.Console must be placed at the same height as the patient for accurate pressure settings.Do not place any adhesive labels on the front of the console.Pressure sensor readings can be blocked.Pressure readings can be displayed in mmhg or in levels of h2o, leading to possible erroneous interpretation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the cv4000, crystalview pro irrigation console was used on (b)(6) 2024 and ¿they experienced a patient getting into cardiac arrest during arthroscopic shoulder surgery.They wanted us to control/calibrate the pumps pressure settings to clear that the pump didn´t cause any damage.I went to the clinic and talked to the surgeon & anesthesiologist at 12.30 cet: the procedure was done on the patient¿s left side with the patient placed on his stomach.Cv4000 was set to a pressure of 50 mmhg.After approximately 40 minutes they were wrapping up the surgery and that¿s when the patient went into cardiac arrest.They preformed cpr and the patient was later transported to ¿ hospital.The patient had no known kidney- or heart disease and had never undergone any shoulder- or lung surgery.¿.Further assessment found there was no known device malfunction, and the user did not indicate that the cv4000 device caused the patient¿s cardiac arrest, but "wants to eliminate all possible factors for the incident and wishes to have the pump settings controlled so they know that the set pressure was what it was set to be.The patient was discharged from the hospital [on (b)(6) 2024].Head nurse reported that the patient is okay.".This report is being raised due to the reported injury of cardiac arrest, with no report of a device malfunction.

Brand Name
CRYSTALVIEW
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key20758982
Report Number1017294-2024-00138
Device Sequence Number9263703
Product Code HRX
UDI-Device Identifier30653405987509
UDI-Public(01)30653405987509(11)240412
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K182882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCV4000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Life Threatening;
Patient Age50 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic